# SDR IPXA2023112907477

- Difficulty date: November 29, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 30,163 hours, 20,448 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* *DIVERSION* TE FLAP DISAGREE ON FLAP RETRACTION FROM 5 TO 1. USED ALTERNATE SYSTEM, EICAS MESSAGE ERASED. WITH ALT SYSTEM FIM 27-51 FAULT TREE 808
